# SDR UPS08851678

- Difficulty date: January 30, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING O/B TRAILING EDGE PANEL UPPER FWD.  SURFACE IS DELAMINATED.  REPAIRED RIGHT WING O/B TRAILING PANEL SURFACE IAW DWG 5644654 AND SRM 51-1-9A.
